# SDR YENA2023122801657

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,286 hours, 1,745 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air System
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#15, JFK-SFO. (ETOPS) ' CLASS II AIR BLEED MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); PERFORMED BITE TEST OF EGINE BLEED AIR SYSTEM IAW AMM 36-11-00-740-802-A, NO FAULTS, NO MESSAGES NOTED.MDDR CLEARED, MX-4 UPDATED, PLACARD REMOVED.
